# SDR CALA2022082202144

- Difficulty date: August 22, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N68823
- Make and model: Boeing 737924ER
- Aircraft serial: 42746
- Aircraft time: 28,116 hours, 10,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Condition: Inoperative
- Location: Row 27-31
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROWS 27 THRU 31 SEAT EMERGENCY LIGHTS INOP. REPLACED BATTERY PACK.
